Alert archive / Mississippi / Tornado Warnings in 2025

Tornado Warning 45, NWS New Orleans, LA

October 26, 2025Jackson County, Mississippi

NWS New Orleans, LA issued this tornado warning at Oct 26, 2025, 9:56 AM CDT for Jackson County, Mississippi. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 26, 2025, 9:56 AM CDT (14:56 UTC)
Expired
Oct 26, 2025, 10:29 AM CDT
In force
33 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

County Jackson County, MS

The radar

The Mobile radar (KMOB), 27 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 5:23 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 2.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2025-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 701 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2025-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 310 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
701 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
688 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
310 m²/s²
0-3 km storm-relative helicity
396 m²/s²
Significant tornado parameter
1.0
Supercell composite
8.8

Open this sounding in Storm Lab

The text

As transmitted.

276 
WFUS54 KLIX 261456
TORLIX
MSC059-261545-
/O.NEW.KLIX.TO.W.0045.251026T1456Z-251026T1545Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
956 AM CDT Sun Oct 26 2025

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Northeastern Jackson County in southern Mississippi...

* Until 1045 AM CDT.

* At 956 AM CDT, a tornado producing storm was located over
  Escatawpa, moving north at 20 mph.

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic storm will be near...
  Escatawpa and Vancleave around 1000 AM CDT.
  Wade around 1005 AM CDT.
  Hurley around 1015 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
New Orleans.

&&

LAT...LON 3047 8855 3049 8862 3074 8862 3074 8842
      3072 8841 3067 8841
TIME...MOT...LOC 1456Z 196DEG 19KT 3051 8859 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

TJS
5 follow-up statements
710 
WWUS54 KLIX 261503
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1003 AM CDT Sun Oct 26 2025

MSC059-261545-
/O.CON.KLIX.TO.W.0045.000000T0000Z-251026T1545Z/
Jackson MS-
1003 AM CDT Sun Oct 26 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR
NORTHEASTERN JACKSON COUNTY...

At 1003 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Escatawpa, moving northeast at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Wade, Hurley, and Big Point around 1010 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3051 8853 3054 8861 3074 8858 3074 8842
      3072 8841 3067 8841
TIME...MOT...LOC 1503Z 204DEG 17KT 3056 8856 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

TJS
379 
WWUS54 KLIX 261504 CCA
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1004 AM CDT Sun Oct 26 2025

MSC059-261545-
/O.COR.KLIX.TO.W.0045.000000T0000Z-251026T1545Z/
Jackson MS-
1004 AM CDT Sun Oct 26 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR
NORTHEASTERN JACKSON COUNTY...

At 1004 AM CDT, a confirmed tornado was located near Escatawpa,
moving northeast at 20 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Wade and Big Point around 1010 AM CDT.
  Hurley around 1015 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3051 8853 3054 8861 3074 8858 3074 8842
      3072 8841 3067 8841
TIME...MOT...LOC 1503Z 204DEG 17KT 3056 8856 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

TJS
184 
WWUS54 KLIX 261514
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1014 AM CDT Sun Oct 26 2025

MSC059-261545-
/O.CON.KLIX.TO.W.0045.000000T0000Z-251026T1545Z/
Jackson MS-
1014 AM CDT Sun Oct 26 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR
NORTHEASTERN JACKSON COUNTY...

At 1013 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Wade, or 8 miles north of Escatawpa, moving
northeast at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Wade and Hurley around 1020 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3056 8849 3057 8858 3074 8857 3074 8842
      3072 8841 3067 8841
TIME...MOT...LOC 1513Z 204DEG 17KT 3061 8854 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

TJS
588 
WWUS54 KLIX 261523
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1023 AM CDT Sun Oct 26 2025

MSC059-261545-
/O.CON.KLIX.TO.W.0045.000000T0000Z-251026T1545Z/
Jackson MS-
1023 AM CDT Sun Oct 26 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR
NORTHEASTERN JACKSON COUNTY...

At 1023 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Hurley, or 11 miles north of Escatawpa, moving
northeast at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Hurley around 1030 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3059 8847 3061 8858 3074 8857 3074 8842
      3072 8841 3067 8841
TIME...MOT...LOC 1523Z 204DEG 17KT 3066 8852 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

TJS
974 
WWUS54 KLIX 261529
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1029 AM CDT Sun Oct 26 2025

MSC059-261538-
/O.CAN.KLIX.TO.W.0045.000000T0000Z-251026T1545Z/
Jackson MS-
1029 AM CDT Sun Oct 26 2025

...THE TORNADO WARNING FOR NORTHEASTERN JACKSON COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However, gusty winds are
still possible with this thunderstorm.

A Tornado Watch remains in effect until noon CDT for southern
Mississippi.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
New Orleans.

Remember, a Tornado Warning still remains in effect for southeastern 
Jackson County.

&&

LAT...LON 3059 8847 3061 8858 3074 8857 3074 8842
      3072 8841 3067 8841
TIME...MOT...LOC 1527Z 204DEG 17KT 3069 8851 

$$

TJS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Oct 26, 6:21 AM CDT, 3 hours 35 minutes earlier. Its key messages:

  • Updated at 615 AM CDT Sun Oct 26 2025
  • Thunderstorms will continue to move eastward, bringing a low end (level 1-2 of 5) threat of severe weather to the area through the morning hours. The area of greatest threat will be generally east of the I-55 corridor. The main threats from any storms will be damaging wind gusts and a few brief tornadoes.
  • Strong onshore winds will result in higher than normal tides tonight during the high tide cycle. A few low lying coastal roads could become impassable. This threat will decrease as tides fall into the morning hours.
  • Some lingering strong winds and rough seas will lead to hazardous conditions, especially for small craft, across the coastal waters of southeastern Louisiana and Mississippi tonight. This threat will decrease through the morning hours.
Area forecast discussion, Oct 26, 6:21 AM CDT, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
621 AM CDT Sun Oct 26 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 615 AM CDT Sun Oct 26 2025

 - Thunderstorms will continue to move eastward, bringing a low
   end (level 1-2 of 5) threat of severe weather to the area
   through the morning hours. The area of greatest threat will be
   generally east of the I-55 corridor. The main threats from any
   storms will be damaging wind gusts and a few brief tornadoes.

 - Strong onshore winds will result in higher than normal tides
   tonight during the high tide cycle. A few low lying coastal
   roads could become impassable. This threat will decrease as
   tides fall into the morning hours.

 - Some lingering strong winds and rough seas will lead to
   hazardous conditions, especially for small craft, across the
   coastal waters of southeastern Louisiana and Mississippi
   tonight. This threat will decrease through the morning hours.

&&

.SHORT TERM...
(Tonight through Monday night)
Issued at 1002 PM CDT Sat Oct 25 2025

Another round of strong weather in the form of thunderstorms is
moving into the area. It should pass through and be east of us by
midday. While the current conditions just west of the CWA are
supporting some thunderstorm activities with lightning, there are
no storms at the severe level. Gusty, but sub-severe, winds are
the main threat and will be most likely west of I-55. Rain
intensities may cause some isolated flash flooding especially in
urban areas. Widespread 4ainfall totals from both rounds Saturday
and early Sunday are still expected to be in the 1-3 inch range
with isolated higher amounts. This rain is actually welcomed as it
will somewhat relieve our near-drought to drought conditions. As
the rain passes and clears into the afternoon and evening expect
lingering cloudy skies, light to breezy winds, and moderate
temperatures.

&&

.LONG TERM...
(Tuesday morning through Saturday night)
Issued at 1002 PM CDT Sat Oct 25 2025

Upper trough axis is expected to be along the Mississippi-Alabama
border at sunrise Monday. Upper flow becomes northwesterly beyond
that point. A strong northern stream trough will traverse the area
Tuesday night into Wednesday, although the GFS solutions have been a
bit quicker than the ECMWF. There may be just enough moisture
available to squeeze out a few showers, but the more noticeable
change, will be the airmass change for the second half of the week.
Beyond the frontal passage, dry weather is expected with below
normal temperatures. Wednesday and Thursday are unlikely to see high
temperatures get out of the 60s, with overnight lows Thursday and
Friday mornings possibly getting down to around 40 in some of the
usually colder areas. Forecast highs may eventually need to get
bumped down a degree or two on Wednesday, but that's not a
significant enough change to consider a target of opportunity.
/RW,DSS/

&&

.AVIATION...
(12Z TAFS)
Issued at 615 AM CDT Sun Oct 26 2025

Severe weather associated with eastbound front will sweep west to
east and clear the area about 18Z. CIGS and VIS will be dependent
on location of TSRA and carry the possibility of brief IFR or
lower conditions. As the system clears the area cloud cover will
remain and CIGS will be the predominant issue, but these conditons
should remain at least MVFR.

&&

.MARINE...
Issued at 1002 PM CDT Sat Oct 25 2025

As the frontal system moves out Excercise Caution conditions will
linger with winds at or just above 15 kt in the coastal waters.
Winds should relax by 18Z and end the headline. Monday and Tuesday
should see fairly quiet conditions. A front moving through the
waters Tuesday night into Wednesday will produce widespread
hazardous conditions, with Small Craft Advisories almost certain.
Wouldn't rule out the eventual need for Gale products for
Wednesday into Thursday. /RW,DSS/

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  75  60  74  55 / 100  20  10   0
BTR  80  61  78  57 /  90  10  10   0
ASD  79  60  78  55 / 100  30  10  10
MSY  82  66  81  62 / 100  20   0   0
GPT  78  63  78  58 / 100  50  10  10
PQL  78  61  79  55 / 100  60  10  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Coastal Flood Advisory until 7 AM CDT this morning for
     LAZ066>070-076-078.

GM...Small Craft Advisory until 7 AM CDT this morning for GMZ532-534-
     536-538-550-552-555-557-570-572-575-577.

MS...Coastal Flood Advisory until 7 AM CDT this morning for
     MSZ086>088.

GM...Small Craft Advisory until 7 AM CDT this morning for GMZ534-536-
     538-550-552-555-557-570-572-575-577.

&&

SHORT TERM...DS
LONG TERM....DS
AVIATION...DS
MARINE...DS

In the hours before

Special weather statement, Oct 26, 7:28 AM CDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service New Orleans LA
728 AM CDT Sun Oct 26 2025

LAZ039-MSZ077-261300-
Washington LA-Pearl River MS-
728 AM CDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
WASHINGTON PARISH IN SOUTHEASTERN LOUISIANA AND NORTHWESTERN PEARL
RIVER COUNTIES THROUGH 800 AM CDT
...

At 728 AM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds near Bogalusa, moving northeast at
25 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...If a funnel cloud briefly touches down, minor damage to
         outdoor objects is possible. Gusty winds could knock down
         tree limbs and blow around unsecured objects.

Locations impacted include...
Bogalusa, Varnado, and Angie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.

A Tornado Watch remains in effect until noon CDT for southeastern
Louisiana...and southern Mississippi.

&&

LAT...LON 3084 8958 3077 8996 3090 9007 3101 8988
      3100 8969
TIME...MOT...LOC 1228Z 239DEG 22KT 3082 8994

FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Frye
Special weather statement, Oct 26, 8:00 AM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service New Orleans LA
800 AM CDT Sun Oct 26 2025

LAZ039-079-MSZ077-261345-
Washington LA-Northern St. Tammany LA-Pearl River MS-
800 AM CDT Sun Oct 26 2025

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTH CENTRAL ST.
TAMMANY, EASTERN WASHINGTON PARISHES IN SOUTHEASTERN LOUISIANA AND
WEST CENTRAL PEARL RIVER COUNTIES THROUGH 845 AM CDT
...

At 800 AM CDT, Doppler radar was tracking strong thunderstorms
capable of producing funnel clouds along a line extending from near
Enon to Sun. Movement was northeast at 20 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...If a funnel cloud briefly touches down, minor damage to
         outdoor objects is possible. Gusty winds could knock down
         tree limbs and blow around unsecured objects.

Locations impacted include...
Bogalusa, Varnado, Sun, and Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in New Orleans.

A Tornado Watch remains in effect until noon CDT for southeastern
Louisiana...and southern Mississippi.

&&

LAT...LON 3094 8994 3082 8959 3060 8986 3065 9004
TIME...MOT...LOC 1300Z 204DEG 19KT 3068 9001 3064 8989

FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

TJS
Special weather statement, Oct 26, 8:32 AM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service New Orleans LA
832 AM CDT Sun Oct 26 2025

MSZ084-085-087-088-261415-
Southern Harrison MS-Northern Jackson MS-Southern Jackson MS-
Northern Harrison MS-
832 AM CDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
HARRISON AND WESTERN JACKSON COUNTIES THROUGH 915 AM CDT
...

At 832 AM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds 8 miles northwest of Vancleave, or
14 miles north of St. Martin, moving north at 20 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...If a funnel cloud briefly touches down, minor damage to
         outdoor objects is possible. Gusty winds could knock down
         tree limbs and blow around unsecured objects.

Locations impacted include...
Biloxi, Ocean Springs, St. Martin, D'iberville, Latimer, Gulf Hills,
Gulf Park Estates, and Vancleave.

This includes the following Interstates...
 Interstate 10 in Mississippi between mile markers 43 and 57.
 Interstate 110 in Mississippi between mile markers 1 and 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in New Orleans.

A Tornado Watch remains in effect until noon CDT for southern
Mississippi.

&&

LAT...LON 3033 8875 3033 8876 3035 8879 3034 8882
      3036 8887 3037 8894 3068 8902 3067 8889
      3073 8888 3073 8866
TIME...MOT...LOC 1332Z 189DEG 17KT 3063 8878

FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

TJS
Special weather statement, Oct 26, 8:42 AM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service New Orleans LA
842 AM CDT Sun Oct 26 2025

MSZ077-261430-
Pearl River MS-
842 AM CDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN PEARL
RIVER COUNTY THROUGH 930 AM CDT
...

At 842 AM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds 7 miles northeast of Crossroads,
or 8 miles west of Poplarville, moving northeast at 30 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...If a funnel cloud briefly touches down, minor damage to
         outdoor objects is possible. Gusty winds could knock down
         tree limbs and blow around unsecured objects.

This storm will remain over mainly rural areas of northwestern Pearl
River County.

This includes Interstate 59 in Mississippi between mile markers 39
and 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in New Orleans.

A Tornado Watch remains in effect until noon CDT for southeastern
Louisiana...and southern Mississippi.

&&

LAT...LON 3078 8964 3082 8979 3085 8979 3085 8978
      3086 8977 3090 8978 3092 8975 3094 8976
      3097 8973 3100 8973 3101 8951 3100 8947
      3098 8947 3098 8943 3101 8942 3101 8938
TIME...MOT...LOC 1342Z 219DEG 24KT 3086 8968

FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

TJS
Special weather statement, Oct 26, 8:54 AM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service New Orleans LA
854 AM CDT Sun Oct 26 2025

LAZ076-078-261430-
Southeast St. Tammany LA-Eastern Orleans LA-
854 AM CDT Sun Oct 26 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN ORLEANS
AND SOUTHEASTERN ST. TAMMANY PARISHES THROUGH 930 AM CDT
...

At 854 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Catherine, or near New Orleans, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
New Orleans, Slidell, Lake Catherine, and Pearlington.

This includes Interstate 10 in Louisiana between mile markers 249 and
255, and between mile markers 259 and 272.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If on or near marine areas, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles from
the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not be
caught on the water in a thunderstorm.

A Tornado Watch remains in effect until noon CDT for southeastern
Louisiana...and southern Mississippi.

&&

LAT...LON 3014 8959 3005 8969 3001 8977 3001 8982
      3009 8995 3018 8988 3013 8982 3017 8978
      3022 8985 3031 8975 3030 8971 3030 8964
      3023 8962 3018 8957
TIME...MOT...LOC 1354Z 227DEG 29KT 3011 8982

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

TJS
Special weather statement, Oct 26, 9:17 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service New Orleans LA
917 AM CDT Sun Oct 26 2025

MSZ085-088-261500-
Northern Jackson MS-Southern Jackson MS-
917 AM CDT Sun Oct 26 2025

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JACKSON COUNTY
THROUGH 1000 AM CDT
...

At 917 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms capable of producing funnel clouds near Gautier, or 9
miles southwest of Moss Point, moving north at 25 mph.

HAZARD...Funnel clouds and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...If a funnel cloud briefly touches down, minor damage to
         outdoor objects is possible. Gusty winds could knock down
         tree limbs and blow around unsecured objects.

Locations impacted include...
Ocean Springs, Moss Point, Escatawpa, Gautier, Wade, Hurley, Big
Point, Vancleave, Gulf Park Estates, Hickory Hills, Helena, and Gulf
Hills.

This includes Interstate 10 in Mississippi between mile markers 54
and 70.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors or to safe harbor and report
your sighting to the National Weather Service.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in New Orleans.

A Tornado Watch remains in effect until noon CDT for southern
Mississippi.

&&

LAT...LON 3032 8852 3034 8865 3032 8873 3033 8876
      3073 8885 3073 8846
TIME...MOT...LOC 1417Z 171DEG 20KT 3035 8865

FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

TJS

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 10:24 PM CDTSpecial Weather StatementLIXWilkinson66 min
Oct 25, 11:23 PM CDTSpecial Weather StatementLIXWilkinson37 min
Oct 26, 1:57 AM CDTSpecial Weather StatementLIXWilkinson48 min
Oct 26, 2:47 AM CDTSevere Thunderstorm WarningLIXAmite, Wilkinson28 min
Oct 26, 3:09 AM CDTSpecial Weather StatementLIXAmite51 min
Oct 26, 7:46 AM CDTFlash Flood WarningLIXAmite, Pike, Walthall3 hr
Oct 26, 8:00 AM CDTSpecial Weather StatementLIXPearl River45 min
Oct 26, 8:32 AM CDTSpecial Weather StatementLIXJackson43 min
Oct 26, 8:42 AM CDTSpecial Weather StatementLIXPearl River48 min
Oct 26, 9:17 AM CDTSpecial Weather StatementLIXJackson43 min
Oct 26, 9:22 AM CDTTornado WarningLIXJackson38 min
Oct 26, 10:01 AM CDTTornado WarningLIXJackson44 min
Oct 26, 10:46 AM CDTTornado WarningLIXJackson44 min

Nearby

Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.